# SDR GTIA2019100314660

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 9,149 hours, 4,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR ASSIST CYLINDER SHOWING LESS THAN 1000 PSI.  SERVICED THE CYLINDER IAW AMM 52-10-00-614-001-A,  NO LEAKS DETECTED
